# SDR DALA2022051203288

- Difficulty date: March 24, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 68,347 hours, 25,590 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2177458) DURING INSPECTION FOUND OUTBOARD AFT FLAP LH, LOWER SURFACE(BTW OTFF 187 59+20 IN) WITH SEVERAL DENTS. OUTBOARD AFT FLAP LH. LOWER SURFACE WAS REPAIRED I.A.W. S.R.M. B737 57-53-01-2R P. 14 PG 1-6 TABLE 201 AND S.R.M. 51-70-10-2R P4 REP 4.
